Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 7, 2013, 3:55 PM MDT for 7 counties in New Mexico. It took effect at Apr 8, 2013, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2013, 3:55 PM MDT (21:55 UTC)
- In effect from
- Apr 8, 2013, 12:00 PM MDT
- Expired
- Apr 8, 2013, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2674 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
096 WWUS85 KABQ 072155 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT SUN APR 7 2013 ...RED FLAG WARNING MONDAY AFTERNOON AND EARLY EVENING BELOW SIGNIFICANT SNOW PACK FROM THE MIDDLE RIO GRANDE VALLEY AND NORTHEAST HIGHLANDS EASTWARD DUE TO STRONG WIND AND LOW HUMIDITY... .A LOW PRESSURE SYSTEM APPROACHING THE FOUR CORNERS FROM THE WEST ON MONDAY WILL STEER VERY DRY MID LEVEL AIR OVER CENTRAL AND EASTERN NEW MEXICO ALONG WITH STRONG WINDS ALOFT. WITH HIGH TEMPERATURES 6 TO 12 DEGREES ABOVE AVERAGE...VIGOROUS VERTICAL MIXING WILL ENABLE THE STRONGER WIND MOMENTUM AND DRY AIR ALOFT TO TRANSFER TO THE SURFACE WITH SURFACE WIND GUSTS PEAKING FROM 50 TO 60 MPH. A STRONG SURFACE LOW IN SOUTHEAST COLORADO WILL ALSO HELP STRENGTHEN THE WINDS. NMZ104-106>108-081400- /O.UPG.KABQ.FW.A.0009.130408T2000Z-130409T0200Z/ /O.NEW.KABQ.FW.W.0008.130408T1800Z-130409T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 355 PM MDT SUN APR 7 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...BELOW SIGNFICANT SNOW PACK FROM THE MIDDLE RIO GRANDE VALLEY EASTWARD...AND ALSO ACROSS THE NORTHEAST PLAINS. CRITICAL CONDITIONS WILL OCCUR DURING THE AFTERNOON UNTIL SUNSET...AND THE MOST CRITICAL CONDITIONS WILL OCCUR DURING THE LATE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS FROM 50 TO 60 MPH * RELATIVE HUMIDITY...10 TO 23 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-081400- /O.NEW.KABQ.FW.W.0008.130408T1800Z-130409T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 355 PM MDT SUN APR 7 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. * AREA AND TIMING...THE NORTHEAST HIGHLANDS BELOW SIGNIFICANT SNOW PACK DURING THE AFTERNOON UNTIL AROUND SUNSET. THE MOST CRITICAL CONDITIONS WILL OCCUR DURING THE LATE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS FROM 50 TO 60 MPH * RELATIVE HUMIDITY...12 TO 20 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
1 follow-up statement
522 WWUS85 KABQ 081304 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 704 AM MDT MON APR 8 2013 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING BELOW SIGNIFICANT SNOW PACK FROM THE MIDDLE RIO GRANDE VALLEY AND NORTHEAST HIGHLANDS EASTWARD DUE TO STRONG WIND AND LOW HUMIDITY... .A LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL DIG SLOWLY SOUTHEASTWARD TOWARD NEW MEXICO TODAY. STRONG WINDS ALOFT WILL INITIALLY PUSH OVER WESTERN NEW MEXICO...GRADUALLY SPREADING TO MOST AREAS. THESE STRONG WINDS ALOFT WILL COMBINE WITH A DEEPENING AREA OF LOW PRESSURE AT THE SURFACE...LEADING TO VERY WINDY CONDITIONS. IN ADDITION...DRY CONDITIONS WILL PRECEDE THE STORM SYSTEM WITH RELATIVE HUMIDITIES RANGING FROM THE UPPER SINGLE DIGITS TO MID TEENS ACROSS MUCH OF THE AREA. NMZ103-104-106>108-090200- /O.CON.KABQ.FW.W.0008.130408T1800Z-130409T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 704 AM MDT MON APR 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...BELOW SIGNIFICANT SNOW PACK FROM THE MIDDLE GRANDE VALLEY TO THE NORTHEAST HIGHLANDS EASTWARD. CRITICAL CONDITIONS WILL OCCUR DURING THE AFTERNOON UNTIL SUNSET...AND THE MOST CRITICAL CONDITIONS WILL OCCUR DURING THE LATE AFTERNOON HOURS. * 20 FOOT WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS FROM 50 TO 60 MPH * RELATIVE HUMIDITY...10 TO 15 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:16 PM MDT, 39 minutes earlier.
Area forecast discussion, Apr 7, 3:16 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 PM MDT SUN APR 7 2013 .DISCUSSION... BIG CHANGE IN THE WEATHER COMING WITH HIGH WINDS...PRECIPITATION AND MUCH COLDER TEMPERATURES. STORM OVER THE PACIFIC NW WILL DIVE SE TON AND MON...REACH THE FOUR CORNERS REGION MON NIGHT THEN TURN NE ACROSS CO TUE. ADDITIONAL ENERGY BEHIND THIS SYSTEM WILL KEEP A TROUGH OVER NM THROUGH WED. LOTS OF SUNSHINE...GUSTY WINDS AND WARM TEMPERATURES HAVE BEEN THE RULE TODAY ACROSS THE LAND OF ENCHANTMENT. BUT WE ARE IN FOR A BIG CHANGE STARTING MON AND CONTINUING THROUGH WED. THE STORM DROPPING SE TOWARD THE FOUR CORNERS AREA BY MON NIGHT WILL RESULT IN STRONG WINDS ON MON...COOLER TEMPERATURES IN THE W...AND THE ONSET OF SOME PRECIPITATION OVER THE W AND N. THE WINDS WILL BE THE BIG STORY ON MON. WE ARE ISSUING A HIGH WIND WATCH FOR MANY W AND CNTRL AREAS OF THE CWA. VIRTUALLY EVERY ZONE MON WILL HAVE A WIND ADVISORY OR HIGH WIND WARNING. PRECIPITATION WILL DEVELOP MON IN THE FORM OF RAIN SHOWERS AND A FEW THUNDERSTORMS OVER THE W AND N HIGH TERRAIN. IT WILL TURN COLDER MON NIGHT WITH RAIN CHANGING TO SNOW OVER THESE AREAS. PRECIPITATION WILL LIKELY CONTINUE OFF AND ON THROUGH WED AS ENERGY CIRCULATING AROUND THE MAIN LOW WILL KEEP CYCLONIC FLOW OVER NM THROUGH MIDWEEK. WE WILL ISSUE A WINTER STORM WATCH FOR THE NRN MOUNTAINS WITH THE PM FORECAST PACKAGE. WINTER WEATHER ADVISORIES MAY BE NEEDED FOR SURROUNDING AREAS AND THE WRN MOUNTAINS. FINALLY...TEMPERATURES ARE GOING TO TURN MUCH COLDER...ON THE ORDER OF 20 TO 35 LOWER BY TUE AS COMPARED TO TODAY. A FREEZE IS LIKELY TUE NIGHT OVER NEARLY ALL OF THE CWA...BORDERLINE FOR THE MIDDLE AND LOWER RIO GRANDE VALLEY AND CHAVES COUNTY. A WEAK SYSTEM WILL CROSS TO THE N LATE IN THE WEEK WITH MINIMAL IMPACT...THEN A WARMER AND DRY PERIOD IS EXPECTED NEXT WEEKEND. CHJ && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED FROM THE MIDDLE RIO GRANDE VALLEY AND NORTHEAST HIGHLANDS EASTWARD MONDAY AFTERNOON UNTIL SUNSET... A FEW STRAY SHOWERS AND POSSIBLY EVEN A LATE AFTERNOON THUNDERSTORM WILL CONTINUE TO BE POSSIBLE NEAR THE CO BORDER FOR THE REMAINDER OF THIS AFTERNOON THROUGH TONIGHT AS A STRING OF PERTURBATIONS CONTINUES TO PASS EASTWARD OVER CO. WETTING PRECIPITATION IS NOT EXPECTED. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST MONDAY...THEN CROSS THE FOUR CORNERS MONDAY NIGHT BEFORE SHIFTING NORTHEASTWARD ACROSS CO ON TUESDAY. AHEAD OF THE SYSTEM A STRONG POLAR JET IN SW FLOW ALOFT WILL CROSS NM ON MONDAY WITH VERY STRONG WINDS. IN ADDITION...A 993 MB SURFACE LOW IN SE CO WILL RESULT IN A TIGHT SURFACE PRESSURE GRADIENT ACROSS MUCH OF NEW MEXICO. WIND GUSTS TO 50 MPH WILL BE COMMON AREAWIDE...WITH GUSTS TO 60 MPH POSSIBLE ACROSS THE WESTERN MOUNTAINS...LOWER RIO GRANDE VALLEY AND FROM LAS VEGAS TO CLINES CORNERS INCLUDING THE CENTRAL MOUNTAINS AND MORIARTY. AS WINDS ALOFT GRADUALLY STRENGTHEN...SURFACE WIND SPEEDS SHOULD GRADUALLY STRENGTHEN FINALLY PEAKING IN STRENGTH IN THE LATE AFTERNOON. SPEEDS WILL WEAKEN QUICKLY WITH SUNSET ALONG AND WEST OF THE RIO GRANDE...BUT THEY WILL WEAKEN MORE GRADUALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE THE SPEED MAXIMUM ALOFT WILL LINGER THROUGH THE NIGHT. WILL CONVERT THE ONGOING FIRE WEATHER WATCH TO A RED FLAG WARNING FOR MONDAY DUE TO MINIMUM HUMIDITIES IN THE 10-17 PERCENT RANGE...AND WILL ADD THE NORTHEAST HIGHLANDS BELOW SIGNIFICANT SNOWPACK. OTHERWISE...THE STORM SYSTEM WILL BRING INCREASING PRECIPITATION CHANCES MAINLY TO THE NW MOUNTAINS INCLUDING THE CHUSKAS...AS WELL AS THE NW PLATEAU ON MONDAY. THE BEST CHANCE OF WETTING PRECIP WILL OCCUR OVER THE WESTERN AND NORTHERN MOUNTAINS AND NW PLATEAU MONDAY NIGHT AND TUESDAY. IN THE WAKE OF THE EXITING UPPER LOW...ADDITIONAL SHORTWAVE ENERGY ALOFT WILL DIVE INTO AN UPPER LEVEL TROUGH THAT WILL LINGER OVER NM. THIS WILL KEEP A SLIGHT CHANCE OF PRECIP IN THE FORECAST FOR MOST OF THE FORECAST AREA TUESDAY NIGHT AND WEDNESDAY. ADDITIONAL PRECIP ACCUMULATION WILL BE POSSIBLE IF NOT LIKELY IN THE NORTHERN MOUNTAINS DURING THESE LATTER PERIODS. THE PRECIPITATION TYPE WITH THE SYSTEM WILL GENERALLY BE RAIN SHOWERS WITH A FEW AFTERNOON THUNDERSTORMS AND MOUNTAIN SNOW SHOWERS. HOWEVER...A PACIFIC FRONT CROSSING FROM THE WEST MONDAY NIGHT...AND A STRONG BACK DOOR COLD FRONT DROPPING SOUTHWARD THROUGH THE PLAINS TUESDAY AND TUESDAY NIGHT...SHOULD DROP TEMPERATURES COLD ENOUGH FOR SNOW EVEN AT LOWER ELEVATIONS OF WESTERN AND NORTHERN NM LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. LOWER ELEVATION ACCUMULATIONS SHOULD GENERALLY BE AN INCH OR LESS...EXCEPT FOR THE UPPER RIO GRANDE VALLEY WHERE A FEW INCHES WILL BE POSSIBLE. A FEW INCHES ARE ALSO EXPECTED ABOVE 7500 FEET IN THE WESTERN MOUNTAINS BY WEDNESDAY MORNING...AND STORM TOTAL ACCUMULATIONS IN THE NORTHERN MOUNTAINS COULD POTENTIALLY REACH SEVERAL INCHES TO ALMOST A FOOT ON SOME OF THE HIGHER PEAKS. AFTER HIGH TEMPERATURES A FEW TO 12 DEGREES ABOVE NORMAL ON MONDAY...READINGS WILL PLUMMET TO 10-23 DEGREES BELOW NORMAL TUESDAY AND WEDNESDAY. TEMPERATURES WILL REBOUND THROUGH THE END OF THE WEEK AS NW FLOW ALOFT LINGERS OVER THE AREA. HIGHS WILL REACH NEAR NORMAL FRIDAY AND A FEW TO 8 DEGREES ABOVE NORMAL ON SATURDAY. THE GFS AND ECMWF ARE PICKING UP ON AN UPPER LEVEL TROUGH THAT COULD BRING ANOTHER CHANCE OF PRECIPITATION MAINLY TO THE NORTHERN MOUNTAINS ON FRIDAY. 44 && .AVIATION... 18Z TAF CYCLE A STRING OF PERTURBATIONS CROSSING CO COULD TRIGGER A FEW ISOLD -TS WITH LITTLE OR NO RAIN IN THE N MTNS TODAY...AND POSSIBLY A FEW -SHRA AND HIGH TERRAIN -SHSN THERE WITH BRIEF MTN OBSCURATION TONIGHT. AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHING THE FOUR CORNERS WILL CAUSE ISOLD TO PERHAPS SCT AND GUSTY -TSRA TO DEVELOP ALONG AND W OF THE CONTDVD MONDAY AFTN. SPOTTIER ACTIVITY WILL BE POSSIBLE IN THE N MTNS. THE MAIN WEATHER THREAT MONDAY WILL BE VERY STRONG SW WINDS WITH GUSTS VARYING FROM 35 KT ALONG THE TX BORDER TO POTENTIALLY OVER 45 KT ALONG THE AZ BORDER. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 40 67 32 47 / 5 30 50 40 DULCE........................... 30 61 24 43 / 5 50 70 50 CUBA............................ 33 64 27 45 / 5 20 40 50 GALLUP.......................... 38 64 30 45 / 5 30 50 30 EL MORRO........................ 29 60 24 41 / 5 20 30 30 GRANTS.......................... 37 65 33 47 / 0 5 40 30 QUEMADO......................... 38 67 33 46 / 0 20 30 20 GLENWOOD........................ 36 73 34 60 / 0 10 20 20 CHAMA........................... 30 56 27 37 / 10 50 70 60 LOS ALAMOS...................... 42 63 37 44 / 5 5 30 30 PECOS........................... 37 63 34 44 / 0 5 20 30 CERRO/QUESTA.................... 30 62 28 41 / 5 10 50 40 RED RIVER....................... 30 56 24 32 / 10 20 60 70 ANGEL FIRE...................... 28 59 24 37 / 5 10 50 50 TAOS............................ 31 66 32 43 / 0 5 30 30 MORA............................ 35 64 32 43 / 5 5 20 40 ESPANOLA........................ 39 71 33 50 / 5 5 30 20 SANTA FE........................ 41 68 34 47 / 0 5 30 20 SANTA FE AIRPORT................ 40 70 34 52 / 0 0 20 20 ALBUQUERQUE FOOTHILLS........... 48 71 39 53 / 0 0 20 20 ALBUQUERQUE HEIGHTS............. 50 73 41 56 / 0 0 20 10 ALBUQUERQUE VALLEY.............. 46 75 38 57 / 0 0 10 10 ALBUQUERQUE WEST MESA........... 48 74 38 59 / 0 0 20 10 LOS LUNAS....................... 44 76 37 58 / 0 0 10 10 RIO RANCHO...................... 47 74 39 57 / 0 0 20 10 SOCORRO......................... 46 78 41 63 / 0 0 10 5 SANDIA PARK/CEDAR CREST......... 41 69 34 51 / 0 0 20 30 TIJERAS......................... 43 70 37 53 / 0 0 20 20 MORIARTY/ESTANCIA............... 39 71 34 50 / 0 0 10 20 CLINES CORNERS.................. 41 70 35 47 / 0 0 20 10 GRAN QUIVIRA.................... 43 69 37 53 / 0 0 10 10 CARRIZOZO....................... 45 74 39 57 / 0 0 10 10 RUIDOSO......................... 44 68 37 54 / 0 0 5 10 CAPULIN......................... 37 70 35 38 / 5 0 20 30 RATON........................... 35 73 34 43 / 0 5 20 40 SPRINGER........................ 36 70 34 48 / 0 5 20 30 LAS VEGAS....................... 38 69 35 47 / 0 0 20 30 CLAYTON......................... 44 77 37 42 / 0 0 10 20 ROY............................. 42 74 38 49 / 0 0 10 20 CONCHAS......................... 44 79 42 56 / 0 0 5 5 SANTA ROSA...................... 45 79 41 57 / 0 0 5 5 TUCUMCARI....................... 47 83 43 56 / 0 0 0 5 CLOVIS.......................... 46 81 43 60 / 0 0 0 5 PORTALES........................ 47 83 45 63 / 0 0 0 5 FORT SUMNER..................... 49 84 44 60 / 0 0 0 5 ROSWELL......................... 53 87 48 70 / 0 0 0 0 PICACHO......................... 48 78 43 62 / 0 0 0 5 ELK............................. 47 73 41 60 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ502-505>509-520>526-529. RED FLAG WARNING FROM NOON TO 8 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ103-104-106>108. WINTER STORM WATCH FROM MONDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ510>514. && 40
Hazardous weather outlook, Apr 7, 5:54 AM MDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 AM MDT SUN APR 7 2013 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 554 AM MDT SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...SOUTHWEST WINDS WILL INCREASE RAPIDLY MONDAY AFTERNOON AND EVENING AS A COLD FRONT SWEEPS FROM WEST TO EAST ACROSS THE STATE. OVER SOUTHERN AND EASTERN NEW MEXICO..VISIBILITIES WILL BE REDUCED IN BLOWING DUST. GUSTS COMBINED WITH LOW HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS OVER CENTRAL AND EASTERN NEW MEXICO MONDAY AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS OVER NORTHERN AND WESTERN NEW MEXICO WILL CHANGE TO OVERNIGHT SNOW OVER THE NORTHERN AND WESTERN MOUNTAINS...WITH SIGNIFICANT SUMMIT SNOW ACCUMULATIONS POSSIBLE. ON TUESDAY...RAIN AND SNOW WILL CONTINUE AND EXPAND IN COVERAGE THROUGH TUESDAY NIGHT TO THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE CONTINENTAL DIVIDE...AND THE SUMMITS OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AS GUSTS REDEVELOP OVER THE EASTERN PLAINS WITH BLOWING DUST AND REDUCED VISIBILITIES. TUESDAY NIGHT TEMPERATURES WILL DIP WELL BELOW FREEZING OVER NORTHERN AND WESTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:44 PM MDT | High Wind Watch | ABQ | 7 hr | |
| Apr 7, 3:42 PM MDT | Winter Storm Watch | ABQ | 12 hr |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.